# SDR DALA2016030801750

- Difficulty date: March 7, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Bs 173
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM Z=30.187 AND BS 173.5 AT FWD AREA OF FWD SERVICE DOOR.  DAMAGE BEAM WAS REPLACED IAW SRM 51-30-2, 51-30-5.
